# SDR DXTA200702194

- Difficulty date: May 14, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N861QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258361
- Aircraft time: 7,448 hours, 5,244 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT MAIN GEAR RED LIGHT STAYED ILLUMINATED AFTER GEAR RETRACTION.  JACKED A/C AND TROUBLESHOT SYSTEM, FOUND WIRE JK2L WAS LOCATED ON TERMINAL JK3L.  CORRECTED MISWIRE AND PERFORMED EXTENSION AND RETRACTION SEVERAL TIMES WITH NO DEFECTS NOTED.  ALL WORK PERFORMED IAW HAWKER 800XP MM CHP 32-30-01.
